# SDR DHL2001365005

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE NR  1 FUEL COLD LIGHT ILLUMINATED WITH ASSOCIATED MWP .DEF PER 73-34-01 ASSIGNED CONTL NR 3767,S/P COMPLIED WITH.
